Uniform rates of estimation in the semiparametric Weibull mixture model

Research output: Contribution to journalArticle

6 Citations (Scopus)

Abstract

This paper presents a uniform estimator for a finite-dimensional parameter in the semiparametric Weibull mixture model. The rates achieved by the estimator hold uniformly over shrinking sequences of models much more general than traditional sequences that are required to satisfy a Hellinger differentiable property. We show that these rates are optimal in a class of identified models constrained by a moment condition on the nonparametric mixing distribution.

Original languageEnglish
Pages (from-to)1572-1585
Number of pages14
JournalAnnals of Statistics
Volume24
Issue number4
StatePublished - Aug 1 1996
Externally publishedYes

Fingerprint

Weibull Model
Mixture Model
Mixing Distribution
Estimator
Moment Conditions
Shrinking
Differentiable
Model
Mixture model
Class
Moment conditions

Keywords

  • Criterion function
  • Uniform rates of estimation
  • Weibull semiparametric mixture

ASJC Scopus subject areas

  • Mathematics(all)
  • Statistics and Probability

Cite this

Uniform rates of estimation in the semiparametric Weibull mixture model. / Ishwaran, Hemant.

In: Annals of Statistics, Vol. 24, No. 4, 01.08.1996, p. 1572-1585.

Research output: Contribution to journalArticle

@article{956961540d8c4db28f334faa258ae02c,
title = "Uniform rates of estimation in the semiparametric Weibull mixture model",
abstract = "This paper presents a uniform estimator for a finite-dimensional parameter in the semiparametric Weibull mixture model. The rates achieved by the estimator hold uniformly over shrinking sequences of models much more general than traditional sequences that are required to satisfy a Hellinger differentiable property. We show that these rates are optimal in a class of identified models constrained by a moment condition on the nonparametric mixing distribution.",
keywords = "Criterion function, Uniform rates of estimation, Weibull semiparametric mixture",
author = "Hemant Ishwaran",
year = "1996",
month = "8",
day = "1",
language = "English",
volume = "24",
pages = "1572--1585",
journal = "Annals of Statistics",
issn = "0090-5364",
publisher = "Institute of Mathematical Statistics",
number = "4",

}

TY - JOUR

T1 - Uniform rates of estimation in the semiparametric Weibull mixture model

AU - Ishwaran, Hemant

PY - 1996/8/1

Y1 - 1996/8/1

N2 - This paper presents a uniform estimator for a finite-dimensional parameter in the semiparametric Weibull mixture model. The rates achieved by the estimator hold uniformly over shrinking sequences of models much more general than traditional sequences that are required to satisfy a Hellinger differentiable property. We show that these rates are optimal in a class of identified models constrained by a moment condition on the nonparametric mixing distribution.

AB - This paper presents a uniform estimator for a finite-dimensional parameter in the semiparametric Weibull mixture model. The rates achieved by the estimator hold uniformly over shrinking sequences of models much more general than traditional sequences that are required to satisfy a Hellinger differentiable property. We show that these rates are optimal in a class of identified models constrained by a moment condition on the nonparametric mixing distribution.

KW - Criterion function

KW - Uniform rates of estimation

KW - Weibull semiparametric mixture

UR - http://www.scopus.com/inward/record.url?scp=0030356452&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0030356452&partnerID=8YFLogxK

M3 - Article

AN - SCOPUS:0030356452

VL - 24

SP - 1572

EP - 1585

JO - Annals of Statistics

JF - Annals of Statistics

SN - 0090-5364

IS - 4

ER -